A 21-year-old female asked:
Disclaimer

i'm just getting over a sty but i now have hard pimple like bumps on my stomach, hips, and legs. they do not itch but some are tender.

2 doctor answers
Dr. Jon Fishburn
29 years experience Ophthalmology
Not related: The sty of the eyelid usually resolves with hot compresses. As for the unrelated bumps elsewhere, i believe they be keratosis pilaris and may feel better with moisturizing lotion & creams, and sometimes better with exfoliation lotions. However, to be certain, an examination of your skin would be necessary. A family doctor may be all that is necessary, or if particularly stubborn, a dermatologist.
Answered on Sep 16, 2017
Dr. James Ferguson
45 years experience Pediatrics
Likely staph: Your sty and or these sores are likely evidence you have been colonized with an aggressive staph germ. Every time you tough your face & then scratch, you are potentially spreading staph. I would consider going in to see your doc. You will likely need an oral antibiotic to chase off the staph & cure the sores.
Answered on Dec 6, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Keratosis pilaris : rubra. Keratosis pilaris occurs when the human body produces excess amounts of the skin protein keratin, resulting in the formation of small, raised b ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Cornelius Oleary
A Verified Doctor answered
A US doctor answered Learn more
Yes: 25 year old lady with upper eyelid bump and eye irritation. It is quite likely a sty or chalazion. You can use a warm compress applied to eye for a fe ... Read More
2
2 thanks
A 46-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
See a dermatologist: To make an accurate diagnosis you should see a skin doctor, but this sounds like an allergic reaction, either to something you are taking by mouth, or ... Read More
3
3 thanks
A 20-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Doctor can examine: Bumps and spots can be from many causes, such as: hives, viral infections, other infections (impetigo), medication causes, hot-tub rashes, heat rashes ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month